Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007 (2007), Article ID 86909, 15 pages
http://dx.doi.org/10.1155/2007/86909
Research Article

Best Possible Sufficient Conditions for Strong Law of Large Numbers for Multi-Indexed Orthogonal Random Elements

Department of Business, National Open University, Lu Chow 247, Taipei, Taiwan

Received 26 April 2006; Revised 18 December 2006; Accepted 5 February 2007

Academic Editor: Andrew Rosalsky

Copyright © 2007 Kuo-Liang Su. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. Révész, The Laws of Large Numbers, vol. 4 of Probability and Mathematical Statistics, Academic Press, New York, NY, USA, 1968. View at Zentralblatt MATH · View at MathSciNet
  2. W. F. Stout, “Almost Sure Convergence,” Academic Press, New York, NY, USA, 1974. View at Zentralblatt MATH · View at MathSciNet
  3. P. Warren and J. Howell, “A strong law of large numbers for orthogonal Banach space-valued random variables,” in Probability in Banach Spaces (Proc. First Internat. Conf., Oberwolfach, 1975), vol. 526 of Lecture Notes in Math., pp. 253–262, Springer, Berlin, Germany, 1976. View at Zentralblatt MATH · View at MathSciNet
  4. F. Móricz, “Strong limit theorems for quasi-orthogonal random fields,” Journal of Multivariate Analysis, vol. 30, no. 2, pp. 255–278, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Móricz, “Strong limit theorems for quasi-orthogonal random fields. II,” Acta Scientiarum Mathematicarum, vol. 55, no. 3-4, pp. 309–316, 1991. View at Zentralblatt MATH · View at MathSciNet
  6. F. Móricz, K.-L. Su, and R. L. Taylor, “Strong laws of large numbers for arrays of orthogonal random elements in Banach spaces,” Acta Mathematica Hungarica, vol. 65, no. 1, pp. 1–16, 1994. View at Zentralblatt MATH · View at MathSciNet
  7. K.-L. Su, “Strong limit theorems of Cesaro type means for arrays of orthogonal random elements with multi-dimensional indices in Banach spaces,” Stochastic Analysis and Applications, vol. 22, no. 2, pp. 237–250, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. L. Taylor, Stochastic Convergence of Weighted Sums of Random Elements in Linear Spaces, vol. 672 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1978. View at Zentralblatt MATH · View at MathSciNet
  9. J. O. Howell and R. L. Taylor, “Marcinkiewicz-Zygmund weak laws of large numbers for unconditional random elements in Banach spaces,” in Probability in Banach Spaces, III (Medford, Mass., 1980), vol. 860 of Lecture Notes in Math., pp. 219–230, Springer, Berlin, Germany, 1981. View at Zentralblatt MATH · View at MathSciNet
  10. A. N. Shiryayev, Probability, vol. 95 of Graduate Texts in Mathematics, Springer, New York, NY, USA, 1984, translated by R. P. Boas. View at Zentralblatt MATH · View at MathSciNet